MathSciNet Relay Station
MathSciNet bibliographic data
MR1257324 14H10 (14D22)
Looijenga, Eduard Smooth Deligne-Mumford compactifications by means of Prym level structures. J. Algebraic Geom. 3 (1994), no. 2, 283–293.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement